# SDR DHL2005741001

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 3 THRUST REVERSER LIGHT ILLUMINATED PRIOR TO TAKEOFF ROLL PER ASTAR SAFETY REPORT.  CREW CYCLED REVERSER SEVERAL TIMES AND RAN ENGINE UP.  REVERSER LIGHT DID NOT COME ON AGAIN.
